# SDR UALA2010022200655

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 52,462 hours, 19,245 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE WILL NOT DISARM AT GATE.  CHECK ASSIST BOTTLE PRESSURE, SURVIVAL KIT LANYARD STRAP ATTACHMENT, AND GIRT BAR AREA FOR FOD.  WARMED ACFT.  ARM-DISARM HANDLE OPERATES NORMALLY, CHECKED DOOR ASSIST PRESSURE: OK.  GIRT BAR LANYARD HAS NO FOULING.
